Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Some monotonicity and limit results for the regularised incomplete gamma function
Author: Chojnacki, W.
Citation: Annales Polonici Mathematici, 2008; 94(3):283-291
Publisher: Polska Akademia Nauk, Instytut Matematyczny
Issue Date: 2008
ISSN: 0066-2216
RMID: 0020084555
DOI: 10.4064/ap94-3-7
Appears in Collections:Computer Science publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.